Discussions By Condition: I cannot get a diagnosis.

Wierd Skin Rash

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • June 15, 2010
  • 02:41 AM

So I went camping memorial day weekend. On the last day there my forehead got really burnt.

It was so red it was swollen and I had hives all over my arms. Eventually my eyes started to swell up to the point I did not recognise myself. And I am a person that has very sensitive skin and is alergic to grass and all that. I have had my eyes swell and itch from grass, but it was not that kind of swelling and it did not ich.

I went to the e.r. because I was overworried that something else was wrong or that I was having heat stroke. The Nurse Pratitioner did not think it was heat stroke, but just a bad burn. She saw the hives on my arm and gave me benedryl.

2 days later I went back to the doctor because my eyes were still very swollen. He looked at my eyes and burn and rash and said I was just having a bad irritation to the sun and burn. He told me I needed to stop taking the benedryl because it was drying out my body.

Later that night the swelling finally went down in my eyes, but the hives have almost turned into a rash looking like Xerosis, excema or scabies. I can tell. I do not have health insurance right now and cannot afford another trip to the doctors. I keep looking all the different pictures on the internet and cant tell what it is. I just want to make sure I shouldnt be on something stronger than eucerin.

Please look at piture and let me know what you think.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?